# SDR DL76G060609

- Difficulty date: July 24, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 29,337 hours, 4,506 cycles
- System (JASC): 3810 · Potable Water System
- Part: Unknown
- Condition: Clogged
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WATER DRAINING INTO AFT GALLEY FROM 2 VENTS BELOW THE AFT LAV CLEARED CLOG.  WATER DRAINS NORMAL ETOPS CATEGORY (B): DIVERSION OR TURNBACK.
